# SDR SWAA2013032614168

- Difficulty date: February 21, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 66,203 hours, 61,830 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 6545412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CRACK ON LOWER CHORD OF WBL 135.50 AT LEVEL OF STR 2 LOWER SURFACE IN FUEL TANK.  REPAIRED CHORD IAW EA.
